CSN Login
Members Online: 9

Tace -- Feeling Fataigue , Nausea etc.

er_sandeep
Posts: 5
Joined: Feb 2011

My mother had TACE on 4th June. Though there was general fatigue in initial 2 weeks.

But on this weekend (after 21 days ) she is feeling very tired , nausea and pain in abdomen / neck etc.

Can some one suggest. I am very worried.

northa914
Posts: 90
Joined: Mar 2011

Have you contacted the surgeon or the interventional radiology team who performed the procedure? The symptoms you describe are side effects that are usual after TACE; however I'm not sure about the timeframe. From personal experience, the side effects I felt within the first two weeks after both of my TACEs were pain (onset after about 1.5 days of the TACE and lasting about 48 hours with coinciding abdominal tenderness), fever of about 102 (lasted about 3 days), and fatigue after about two weeks that lasted about about one week after onset. My surgeon and IR team gave me contact numbers for questions and concerns, hopefully yours did also. Please give them a call as soon as possible. Hopefully her symptoms are something simple that can be alleviated with pain and anti-nausea meds. Take care, I hope your mother feels better soon and that her procedure is a big success!

er_sandeep
Posts: 5
Joined: Feb 2011

They have suggested blood test , rest was OK but there seems to be some infection.

Have started antibiotic yesterday

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network